# SDR AALA20110109TUL01

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT STATION 237 AND SEAT TRACK 5.  INSTALLED DOUBLER ON FRAME PER AARD 51-60-00-05 AND SRM 53-05-00 FIGURE 20A SHEET 1.
